EconPapers    
Economics at your fingertips  
 

Lorentzian Para-Kenmotsu Manifolds Within the Framework of ∗-Conformal η-Ricci Soliton

Shyam Kishor, Arun Kumar Bhardwaj, Naveen Mani and Rahul Shukla

Journal of Applied Mathematics, 2025, vol. 2025, 1-8

Abstract: The present article intends to study the ∗-conformal η-Ricci soliton on n-LPK (n-dimensional Lorentzian para-Kenmotsu) manifolds with curvature constraints. On n-LPK, we derive certain results of ∗-conformal η-Ricci soliton satisfying the Codazzi-type equation, Rξ,L·S=0, the projective flatness of the n-LPK manifold. At last, we conclude with an n-LPK manifold with conformal η-Ricci solitons using a suitable example.

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jam/2025/6684661.pdf (application/pdf)
http://downloads.hindawi.com/journals/jam/2025/6684661.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:6684661

DOI: 10.1155/jama/6684661

Access Statistics for this article

More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-08-04
Handle: RePEc:hin:jnljam:6684661